Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 30, 2014, 02:31:46 AM

Login with username, password and session length


Members
  • Total Members: 23344
  • Latest: TML1991
Stats
  • Total Posts: 636620
  • Total Topics: 48318
  • Online Today: 171
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 107
Total: 109

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: My newest pill  (Read 1820 times)

0 Members and 1 Guest are viewing this topic.

Offline Oceanbeach

  • Member
  • Posts: 3,565
My newest pill
« on: July 16, 2006, 01:40:08 AM »
Sometimes I feel like Jasers mouse Morgan, but with less purpose in life.  Having had "tired leg syndrome" for the last 9 or more years, I finally got some treatment.  The last pill was taken off the market about 2001 or 2002.

Doctor put me on Requip, a medication used for Parkinsons Disease and Tired Leg Syndrome.  The starter pack, the bottle and the brochures look like any other medication but the price is consistently lower that my HIV meds and covered by the formulary.

The warning on the label is priceless, it warns of extreme fatigue, operating heavy equipment and posibly falling asleep while driving.  I also take Sustiva, Viread and Trizivir and one or more of those also has a warning about taking while driving and possibly falling asleep.  I took all my meds last night, right before bedtime and was still awake when the sun came up.  Maybe I should give up my bed and try sleeping in the car?  Have the best day
Michael

www.Commission-on-AIDS.org The website I wrote while not being able to sleep

 

Offline HollyStar

  • Member
  • Posts: 344
Re: My newest pill
« Reply #1 on: July 16, 2006, 03:44:44 AM »
I had 2 Starbucks double shot espresso's one night (had to take my dog to an emergency vet) and it just made me more tired. Strangley though, I felt tired and awake at the same time and started grinding my teeth. No more espresso's for me. If you like sleeping, maybe dropping one of those pills might be something to think about, LOL. I hope you get some sleep soon. Take care.

Holly
Diagnosed  July 28th 2003

'I don't want to get to the end of my life and find that I just lived the length of it. I want to have lived the width of it as well.' -Diande Ackerman

'Why not go out on a limb? Isn't that where the fruit is?' -Frank Scully

'If your ship doesn't come, swim out to it.' - Jonathan Winters

Offline bobik

  • Member
  • Posts: 315
    • My worksite
Re: My newest pill
« Reply #2 on: July 16, 2006, 08:23:54 AM »
Hi Michael,

Please let us know how this develops. I hope you will start to feel better soon.

Hug

Coen

Coen Honig at Facebook

Offline Dachshund

  • Member
  • Posts: 5,954
Re: My newest pill
« Reply #3 on: July 16, 2006, 09:02:11 AM »


.......ahhhh, better living through chemistry.

Offline Oceanbeach

  • Member
  • Posts: 3,565
Re: My newest pill
« Reply #4 on: July 16, 2006, 07:03:08 PM »
I did go on a couple of dates with a Chemist from Eastman Kodak when I lived in L.A.. I slept just fine then.  Two days on this new pill and I can only sleep during daylight hours.  maybe the bottomline really is a couple of dates!  Have the best day
Michael

www.Commission-on-AIDS.org

Offline Dachshund

  • Member
  • Posts: 5,954
Re: My newest pill
« Reply #5 on: July 16, 2006, 07:19:38 PM »


Couple dates sound good...or maybe you are becoming a vampire? ;D

I feel you pain. It sucks not to be able to sleep. I hope you can get some rest.

Hal

Offline Eldon

  • Member
  • Posts: 2,664
Re: My newest pill
« Reply #6 on: July 16, 2006, 09:28:18 PM »
Mike,

I know exactly what you are talking about. Not being able to sleep. My Doc says it is Anxiety that causes the sleplessness.

But there are some days, I will sleep the better part of the day when my Anxiety level decreases. Just food for thought.

Offline Oceanbeach

  • Member
  • Posts: 3,565
Re: My newest pill
« Reply #7 on: July 17, 2006, 02:45:05 AM »
Thank you Eldon,

I feel like I am in the middle of a war.  There appears to be some major action in the RWCA in the next 2 and again in 4 days.  As usual, no one gives me enough notice to take any action.

In the past few weeks letters I had written to our Congresswoman were left for signatures and circulation at one or more of the facilities most in need of continued funding.  One organization destroyed the letters another, which is aptly called "Food for Thought" has moved them under boxes so the clients can not find them.  Then the Executive Director of our local AIDS Food Bank sends out a mailer telling us how diligent they are in trying to maintain RWCA funding and will let us know on when to mail letters and offered to help compose those letters.

All I really want is my life back the way it was 10 years ago.  Have the best day
Michael

www.Commission-on-AIDS.org

Offline Oceanbeach

  • Member
  • Posts: 3,565
Re: My newest pill
« Reply #8 on: July 18, 2006, 08:40:05 PM »
On Day 4 with Requip, I slept what is normal for me.  That is about 6-7 hours after sunrise.  Hummm... This makes me wonder about the guy who bit me on the neck... Have the best day
Michael

www.Commission-on-AIDS.org

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.